MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® ACUSEAL VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

W. L. GORE & ASSOCIATES, INC. GORE® ACUSEAL VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number ECH470045A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.
 
Event or Problem Description
The following was reported to gore: on an unknown date, a patient underwent revision of an av fistula involving a gore® acuseal vascular graft that had been implanted in (b)(6) 2019.It was reported that there was possible delamination.More information has been requested, but has not been made available.
 
Event or Problem Description
The following was reported to gore: on an unknown date, a patient underwent revision of an av fistula involving a gore® acuseal vascular graft that had been implanted in (b)(6) 2019.It was reported that there was delamination.It was reported that the physician and nurses suspected repeated cannulation of the same spot of the graft in a busy dialysis facility led to the delamination.Further information was requested by gore, but no further information was reported.As event date is unknown, date gore aware is being used instead.
 
Additional Manufacturer Narrative
Multiple attempts were made to obtain additional information regarding this event, including patient details, procedural details, and patient outcomes.No additional information has been received by gore, therefore this investigation is considered complete.

Brand Name
GORE® ACUSEAL VASCULAR GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WEST B/P
1505 n. fourth street
flagstaff AZ 86004
Manufacturer Contact
kaitlin barnash
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13479724
Report Number2017233-2022-02720
Device Sequence Number17508396
Product Code DSY
UDI-Device Identifier00733132626984
UDI-Public00733132626984
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K130215
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2021
Device Model NumberECH470045A
Device Catalogue NumberECH470045A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2022
Supplement Date Received by Manufacturer05/18/2022
Initial Report FDA Received Date02/08/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown